Bulletin of the American Mathematical Society

A cohomology for foliated manifolds

James L. Heitsch

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 6 (1973), 1283-1285.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535164

Mathematical Reviews number (MathSciNet)
MR0515732

Zentralblatt MATH identifier
0282.57014

Subjects
Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 55B30 57D30

Citation

Heitsch, James L. A cohomology for foliated manifolds. Bull. Amer. Math. Soc. 79 (1973), no. 6, 1283--1285. https://projecteuclid.org/euclid.bams/1183535164


Export citation

References

  • [B] R. Bott, On a topological obstruction to integrability, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc., Providence, R. I., 1970, pp. 127-131. MR 42 #1155.
  • [GF] I. M. Gel'fand and D. B. Fuchs, Cohomologies of the Lie algebra of tangent vector fields on a smooth manifold, Funkcional. Anal. i Priložen. 3 (1969), no. 3, 32-52. (Russian) MR 41 #1067.
  • [H] C. S. Herz, Functions which are divergences, Amer. J. Math. 92 (1970), 641-656. MR 44 #7590.